MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Catalog Number NVTR-25
Medical Device Problem Codes Migration or Expulsion of Device (1395); Perivalvular Leak (1457); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a 25mm navitor transcathetor aortic valve was selected for implant on (b)(6) 2024 for a valve-in-valve procedure using a small flexnav delivery system.The initial valve was implanted approximately 10 years ago.The patient's annular perimeter derived diameter was measured at 21.8m and the left ventricle outflow tract diameter was 21.7mm.Pre-dilation was performed with a 20mm balloon.The starting implant depth was 4-5mm from the non-coronary cusp (ncc).Approximately 1 minute after the valve was released from the delivery cable, the valve was observed to have risen 1-2 mm towards the aorta and remained shallow but was functioning as intended with leaflets captured.On (b)(6) 2024 an ultrasound was performed and a trace to mild perivalvular leak was detected.
 
Additional Manufacturer Narrative
The device was not returned for analysis.An event of off-label use, migration, and perivalvular leak (pvl) was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The provided imaging was reviewed by an abbott senior director of medical affairs.Based on all available information, the reported off-label use is related to the device being used for a valve-in-valve procedure.Causes for the migration and pvl could not be conclusively determined.The reported unexpected medical intervention and surgery were the result of case-specific circumstances.
 
Event or Problem Description
It was reported that a 25mm navitor transcathetor aortic valve was selected for implant on (b)(6)2024 for a valve-in-valve procedure using a small flexnav delivery system.The initial valve was implanted approximately 10 years ago.The patient's annular perimeter derived diameter was measured at 21.8m and the left ventricle outflow tract diameter was 21.7mm.Pre-dilation was performed with a 20mm balloon.The starting implant depth was 4-5mm from the non-coronary cusp (ncc).Approximately 1 minute after the valve was released from the delivery cable, the valve was observed to have risen 1-2 mm towards the aorta and remained shallow but was functioning as intended with leaflets captured.On 04 december 2024 an ultrasound was performed and a trace to mild perivalvular leak was detected.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21028172
Report Number2135147-2024-06641
Device Sequence Number9156225
Product Code NPT
UDI-Device Identifier05415067031587
UDI-Public(01)05415067031587(17)260726(10)9197711
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2026
Device Catalogue NumberNVTR-25
Device Lot Number9197711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown